ISSN: 1813-0410

Author : A. Abdul Hussain, Mudhir


Classification of Critical Points and Caustic of the Functions of Codimensions Eight and Fifteen

Mudhir A. Abdul Hussain; Murtada. J. Mohammed

journal of kerbala university, Volume 10, Issue 4, Pages 64-77

In the present paper we classified the critical points of functions of codimensions eight and fifteen by finding the geometric description of caustic, investigate the propagation of the critical points and determine the level curves of these functions in the space of parameters.